MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS PERCUTANEOUS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS PERCUTANEOUS LEAD
Model Number 3163
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 3006705815-2022-16418, 1627487-2022-04900.It was reported that during ipg explant procedure on (b)(6) 2022 (related manufacturer reference number: 3006705815-2022-16418), the leads were cut and left in situ.Surgical intervention may be undertaken to address this issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
QUATTRODE LEAD WIDE SPACED, 30 CM
Common Device Name
SCS PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15397075
Report Number1627487-2022-04901
Device Sequence Number6124407
Product Code GZB
UDI-Device Identifier05414734406093
UDI-Public05414734406093
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2012
Device Model Number3163
Device Catalogue Number3163
Device Lot Number3179689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale
Patient Weight95 KG